# SDR AUS20040424

- Difficulty date: May 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861F1
- Condition: Faulty
- Location: Stall Warning Sy
- Part time: 372 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ANGLE OF ATTACK (AOA) SENSOR FAULTY.
